# SDR DALA2017052304189

- Difficulty date: May 22, 2017
- Submitted: May 24, 2017
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 83,846 hours, 38,346 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1295 - 1340
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BETWEEN BS 1340 AND 1295 ABOVE STRINGER 29R FLOOR SUPPORT IS CORRODED TOP SURFACE. REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-40-02, AND DWG 146N5390, REV A.
